# SDR DALA2016042603305

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FERRULE ON FLOOR PANEL.  REPLACED FERRULE IAW AMM 53-20-01-201.
